# SDR AALA201708309004

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: D5211013000099
- Condition: Broken
- Location: R1 Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST HANDLE BROKEN.  INSTALLED A NEW ASSIST HANDLE IAW AMM.
